Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHO DEVELOPMENT; FINAL TIGHTENER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHO DEVELOPMENT; FINAL TIGHTENER
Model Number
852-1051
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The final tightener listed in this report was broken attempting to extract a set screw.When that failed, the surgeon used carbide drill supplied by the hospital and left metal powder in the patient.
New Search
Submit an Adverse Event Report
Common Device Name
FINAL TIGHTENER
Manufacturer
(Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer
(Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key
20013769
Report Number
1722511-2024-00011
Device Sequence Number
11855663
Product Code
LXH
UDI-Device Identifier
00822409101474
UDI-Public
00822409101474
Combination Product (Y/N)
N
Initial Reporter Country
JA
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2024
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Foreign,Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
08/08/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
852-1051
Device Lot Number
3540
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/08/2024
Initial Report FDA Received Date
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
01/18/2016
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown